# SDR RAIA2018090510001

- Difficulty date: September 1, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 41,014 hours, 25,203 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Insulation
- Condition: Unsecure
- Location: E&E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STRONG CRACKLING NOISE COMING FROMM FWD OF INSTRUMENT PANEL AREA. FOUND INSULATION RUBBING ON FORWARD AVIONICS BAY FANS. RESECURED INSULATION. OTHER MAINTENANCE PERFORMED REFERANCE PAGE 340680 AND 340681 DISC 3 AND 1.
